Application of the Laplace transform to simulating continuous systems
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 317-345
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1988_27_1_a20,
author = {Bene\v{s}, Karel},
title = {Application of the {Laplace} transform to simulating continuous systems},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {317--345},
year = {1988},
volume = {27},
number = {1},
mrnumber = {1039899},
zbl = {0693.93015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a20/}
}
TY - JOUR AU - Beneš, Karel TI - Application of the Laplace transform to simulating continuous systems JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1988 SP - 317 EP - 345 VL - 27 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a20/ LA - en ID - AUPO_1988_27_1_a20 ER -
%0 Journal Article %A Beneš, Karel %T Application of the Laplace transform to simulating continuous systems %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1988 %P 317-345 %V 27 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a20/ %G en %F AUPO_1988_27_1_a20
Beneš, Karel. Application of the Laplace transform to simulating continuous systems. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 317-345. http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a20/